# SDR SWAA021575

- Difficulty date: July 17, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 62,427 hours, 67,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 21141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
